# SDR DALA2024122311948

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 89,711 hours, 22,443 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 4R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: T/S PER B757 FIM 52-11 TASK 815-813. INSPECTED GIRT BAR AND FITTINGS. FOUND MOORING LINE LOOSE AND FOUND DEBRIS IN THE LATCH. TUCKED THE MOORING LINE BACK AND CLEANED OUT DEBRIS. DOOR ARMS NORMAL. (0719815)
